Found: 6 resources


Narrow your search

Resource type

article (6)


Language

English (5)

Arabic and English (1)


Year
From To Submit

2015 (1)

2014 (1)

2013 (1)

2011 (1)

2010 (2)

Listing 1 - 6 of 6
Sort by

CENTRALIZING MAPPINGS OF PRIME AND SEMIPRIME *-RINGS

Iraqi Journal of Science, 2010, Volume 51, Issue 2, pages 320-323
 

JORDAN *-DERIVATIONS ON PRIME AND SEMIPRIME *-RINGS

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 1, pages 1-9
 

An Equation Related To Jordan *-Centralizers

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2011, Volume 3, Issue 2, pages 1-8
 

Derivable Maps of Prime Rings

Iraqi Journal of Science, 2013, Volume 54, Issue 1, pages 191-194
 

Reverse Derivations With Invertible Values

Iraqi Journal of Science, 2014, Volume 55, Issue 4B, pages 1953-1961
 
 

Listing 1 - 6 of 6
Sort by